# SDR HEEA086959

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 3,389 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 206062200123
- Part serial: 3780
- Condition: Vibration
- Location: Engine
- Part time: 779 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN HAS A HIGH FREQUENCY VIBRATION.  REPAIRED.  NO PROBLEM FOUND.
